Thread: injection question
02-27-2005, 11:12 PM #1
today i gave my self a shot in the delt 1cc of test propianate done it many times before but after i got so dizzy i had to lay down this has never happened to me before does any body know why this happened
02-27-2005, 11:15 PM #2LORDBLiTZ Guest
02-27-2005, 11:17 PM #3
yes no blood
02-27-2005, 11:17 PM #4Anabolic Member
- Join Date
- Apr 2004
I've felt dizzy after a shot before, even after aspirating. I figured the needle must have moved a little and maybe some got in a vein.
It went away pretty quick, though.
02-27-2005, 11:23 PM #5
Were you sitting down when you did it then got up suddenly?
02-27-2005, 11:25 PM #6
02-28-2005, 08:26 AM #7
probably not related but the fact you did the injection made you think it was related. You aspirated and were good to go so there is no risk of intavenous injection so either you did not breathe when you were injecting or it was just the way you were twisted or something limiting blood supply to the head. I would worry unless it happens all the time
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)